# SDR USAA950347

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1322
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL II CORROSION AT STATION 1322 FLOOR BEAM AFT RT LAV.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND REPAIR ANGLE DOUBLERS PER SRM 53-10-19.  (W)
